Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

simo_8

Veteran Member
  • Posts

    324
  • Joined

  • Last visited

Reputation

1 Neutral

1 Follower

About simo_8

  • Birthday 03/09/1984

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

4624 profile views
  1. Almost 3 months post tane! Sorry for the delay... but I've been able to enjoy life instead of worrying about my skin all the time. Still wake up some mornings worrying that I'll breakout like crazy again but so far I've only had a few minor bumps here and there and clogged pores occasionally after I shave. I'd like to thank everyone for their help on these boards. I am open and available for questions or suggestions if anyone needs help! Cheers! 3 MONTHS POST-ACCUTANE PICTURES
  2. Wow, haven't been here in a while. Almost 2 months post tane. Only a few minor pimples since I've finished. Skin's looking a lot better and not so pale because I've been able to get some sun!! (was in Cancun all last week). Still have quite a few redmarks on my cheeks. I know they usually fade with time but does anyone know of anything that could help speed up the process?? I don't want to do any surgeries or anything big that will cost me a lot of money. Anyway, I hope everyone is doing
  3. Pippi: With the upped dosage, I noticed the rest of the clogged pores pushing their way out. Almost like the final small initial breakout. VAS: Thanks for stopping by again. Yes, that's well over my body weight... actually almost 3 times. POST DAY 4: So I finished at 9600mg total... which is 151mg/kg!!! STATUS: Was clear on my last day... but noticed I still had 2-3 skin coloured clogged pores on my face that can only be seen when you stretch the skin. One of them has actually pushed i
  4. I have drank and know many others who have WHILE ON ACCUTANE and have been fine. 2 months is more than enough time to start drinking again. Just don't overdo it because you don't know how your body will react to not drinking in quite some time. As for breaking out after drinking again... I HOPE NOT! Because I plan to get back to my binge drinking weekends after I'm done my course.
  5. I have the exact same problem. When peeple comment on it, I just laugh. Sometimes they think I've been drinking because I tend to flush quite a bit when I drink (it's in my Asian genes).. Anyway, I use 100% Aloe Vera Jel on my face overnight and that seems to help. Becarefule not to get it too close to your eyes because it gives a burning sensation. Also make sure you are not allergic to it because some people have had reactions to it.
  6. From how you're explaining it, I don't think they are pimples/whiteheads. They might just be tiny rash-like bumps from overdryness of the skin (like the ones people have been getting on the back of their hands and arms). People usually use hydrocortisone which helps it disappear within a day or two but I don't know if that's a good thing to be putting near your eyes... :S
  7. Kiwi, Kels, and Pippi, i replied in your logs. Lamarr, I AM doing my treatment through a derm but she told me that the last set of pills (2 months worth at 100mg/day) would be it for me and I would be done after that. I did the increase on my own to finish it up faster and because the side effects are manageable for me. Thank you for your concern, but don't worry, I'll be fine. Yoshimi, thanks for the kind comments. My skin feels sooo smooth right now.. the red marks make it look like I sti
  8. Pippi! My next appointment won't be for another few weeks. The derm actually told me I would be done no matter what after I have finished my current pills. I appreciate your concern but don't worry, I'll be fine. I only have like 10 pills left. Now for my time to worry. Easy on the drinking! I have been good and haven't had a drink since I increased to my REALLY high doses. I plan to wait about a week before I start to have some drinks after I'm done my course... even though everyone
  9. Hey Kels! Thanks for posting on my log. That's good that you aren't really suffering any side effects... sucks that you are in your IB though. It'll all be gone soon enough! Anyway, good luck with the rest of your course and if you have any questions throughout your treatment, don't hesitate to ask! Cheers!
  10. I tend to flush and sweat on my face and neck quite a bit in awkard and hot situations
  11. Kiwi!!! Hooray for being my 5000th hit!!! Makes me happy to know that people are actually reading my log and possibly helping them out with their treatments. I know it's pretty risky taking 200mg a day but my side effects really aren't too unbearable and I am almost done anyway. I really hope my skin continues to improve once I am done with the pills. Don't worry, I'll definitely be back once a week to update posttane and answer any questions anyone might have. Anyway, good luck with your
  12. Thanks for stopping by my log! I guess it's good that I am finishing early but I really hope that me fast tracking and taking such a high dose in a short period of time doesn't change the effectiveness of my course. Thank you for your help and answering all those questions for me. Anyway, you'll be done soon enough and we'll all enjoy clear skin... hopefully forever! Cheers!
  13. Thanks for visiting everyone! I PROMISE I will stick around to update post tane and to continue to support others who are fighting this battle. DAY 83: 9000mg total. STATUS: Woke up yesterday with a tiny whitehead about an inch under my eye (a spot I NEVER get pimples). It’s already gone. Just a big red scab near my left eye which was a clogged pore that got really inflamed and that I tried to drain. Still a lot of red marks everywhere. One active and one healing pimple on my chest…
  14. I have been using this hair wax/putty almost everyday (when I have to work) and I don't think it has made things any worse or better.
  15. I have been raising my doses on my own. My derm thinks I am taking 100mg/day at the moment. I do finally feel the side effects getting a bit worse. Feeling a lot dryer, more tired and have noticed the final few clogged pores pushing their way out. I think if your liver is fine and you can handle the side effects, you should ask to have the dose raised so you can finish faster. It is recommended that you finish your course between 120-150mg/kg. Since you weigh 140lbs (63.5kg), you should fi
×